# SDR UPS01235096

- Difficulty date: February 27, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:AS-E INFLIGHT, EMERGENCY EXIT LIGHTS ILLUMINATED FOR APPROX 2 MINUTES, THEN  EXTINGUISHED.  SWITCH WAS CHECKED TO BE IN ARMED THE ENTIRE TIME.  UNABLE TO DUPLICATE PROBLEM.  TESTED NORMAL PER MM 33-50-101.
